2 doctors weighed in:

Whenever it's a week or so before it's time to get my next birth control shot, I start to spot brown. Why is that ?

2 doctors weighed in
Dr. Wayne Ingram
Obstetrics & Gynecology
1 doctor agrees

In brief: Withdrawal bleeding

Without hormonal suppression or support of the endometrium inside the uterus it will tend to shed.
The brown bleeding is that process underway and a good reminder to sign up for your next shot if you don't want to be pregnant at this time.

In brief: Withdrawal bleeding

Without hormonal suppression or support of the endometrium inside the uterus it will tend to shed.
The brown bleeding is that process underway and a good reminder to sign up for your next shot if you don't want to be pregnant at this time.
Dr. Wayne Ingram
Dr. Wayne Ingram
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors